MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, COSTA RICA LTDA INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81404
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
A rupture of the catheter occurred at the curve level.No additional information is available at this time.
 
Additional Manufacturer Narrative
One quadripolar, inquiry steerable diagnostic catheter was received for evaluation.The catheter created an ¿s¿ shaped curve during deflection, which no longer matched the required curve template.The catheter was intact with no rupture or internal components exposed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The root cause for an ¿s¿ shaped curve is due to the activation wire shifting over the flat wire.
 
Event or Problem Description
Another catheter from the same model was used to continue the procedure with no consequences to the patient.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8641118
Report Number3008452825-2019-00234
Device Sequence Number16715883
Product Code DRF
UDI-Device Identifier05414734304146
UDI-Public05414734304146
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberIBI-81404
Device Catalogue NumberIBI-81404
Device Lot Number6821547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1